Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the de la Vallée Poussin derivative

Author: C. Kassimatis
Journal: Proc. Amer. Math. Soc. 16 (1965), 1171-1172
MSC: Primary 26.40
MathSciNet review: 0186764
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Denjoy, Sur l'intégration des coefficients différentiels d'ordre supérieur, Fund. Math. 25 (1935), 273-326.
  • [2] J. Marcinkiewicz and A. Zygmund, On the differentiability of functions and summability of trigonometrical series, Fund. Math. 26 (1936), 1-43.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.40

Retrieve articles in all journals with MSC: 26.40

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society